Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Computing arithmetic Kleinian groups
HTML articles powered by AMS MathViewer

by Aurel Page PDF
Math. Comp. 84 (2015), 2361-2390 Request permission


Arithmetic Kleinian groups are arithmetic lattices in $\mathrm {PSL}_2(\mathbb {C})$. We present an algorithm that, given such a group $\Gamma$, returns a fundamental domain and a finite presentation for $\Gamma$ with a computable isomorphism.
Similar Articles
Additional Information
  • Aurel Page
  • Affiliation: Univ. Bordeaux, IMB, UMR 5251, F-33400 Talence, France, CNRS, IMB, UMR 5251, F-33400 Talence, France, INRIA, F-33400 Talence, France
  • Email:;
  • Received by editor(s): May 31, 2012
  • Received by editor(s) in revised form: February 6, 2013, September 20, 2013, and February 2, 2014
  • Published electronically: March 13, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Math. Comp. 84 (2015), 2361-2390
  • MSC (2010): Primary 11F06, 11Y99, 30F40; Secondary 11-04, 16U60, 11R52
  • DOI:
  • MathSciNet review: 3356030